This discussion is closed.
Monkey_Maiden
Badges: 11
Rep:
?
#1
Report Thread starter 17 years ago
#1
Hi I had my tetanus, polio and diptheria injection yesterday and my arm aches so much i'm tempted to cut it off with some scissors! , did anyone elses hurt this bad ?
0
Perplexed
Badges: 8
Rep:
?
#2
Report 17 years ago
#2
I had a flu jab today...
0
ShOcKzZ
Badges: 7
Rep:
?
#3
Report 17 years ago
#3
(Original post by Monkey_Maiden)
tempted to cut it off with some scissors! , did anyone elses hurt this bad ?
u didnt really did u??

i had tetanus at birth..but i heard it hurts.
0
viviki
Badges: 14
Rep:
?
#4
Report 17 years ago
#4
I'm like that when I have blood tests my advice is to get someone to wait on you and make you tea while you lie under blankets watching videos and moaning. Icecream is also good.
0
lou p lou
Badges: 2
Rep:
?
#5
Report 17 years ago
#5
I had a general anasthetic on tuseday and trust me my hand is killing me where they put it in... actually both my hands are bruised because he couldn't get it into the vein in my left hand so had to do it all over again in the right...

but, yeah, my tetanus went all sore- if you're that worried ring your doctors tomorrow and ask for some advice from the nurse there.

lou xxx
0
gemgems89
Badges: 15
Rep:
?
#6
Report 17 years ago
#6
I had a TB injection in June. It was supposed to hurt, but it didn't really, it just felt like a scrape and a bit uncomfortable. I can't stand injections...they are my worst nightmare
0
cathyisastar
Badges:
#7
Report 17 years ago
#7
Hi all, new here. My son had his TB injection about a month ago, and his arm is swollen and red around the injection site. Is this normal? Not sure whether to take him to the docs.
0
GH
Badges: 13
Rep:
?
#8
Report 17 years ago
#8
(Original post by cathyisastar)
Hi all, new here. My son had his TB injection about a month ago, and his arm is swollen and red around the injection site. Is this normal? Not sure whether to take him to the docs.
Yes. I was swollen and read as well. Will fade away in a few weeks. If it get any serious then see a doctor.
0
gemgems89
Badges: 15
Rep:
?
#9
Report 17 years ago
#9
(Original post by cathyisastar)
Hi all, new here. My son had his TB injection about a month ago, and his arm is swollen and red around the injection site. Is this normal? Not sure whether to take him to the docs.
Yse, it's normal. Mine went red for a few months and it was swollen. It's gone down now though. I know some people who still have it swollen though. It's quite normal. I never touched mine, and if I got it wet I gently patted it dry.
0
Col-C
Badges: 6
Rep:
?
#10
Report 17 years ago
#10
Mine went scabby, then green pus went running down my arm. That's normal too

Don't you love injections?

---------------------------------------------------------------------
BECOME A BLOOD DONOR at www.blood.co.uk
0
Helenia
Badges: 20
Rep:
?
#11
Report 17 years ago
#11
(Original post by ShOcKzZ)
i had tetanus at birth..but i heard it hurts.
You're meant to have a tetanus injection every 10 years...
0
GH
Badges: 13
Rep:
?
#12
Report 17 years ago
#12
(Original post by Helenia)
You're meant to have a tetanus injection every 10 years...
lol
0
LPK
Badges: 20
Rep:
?
#13
Report 17 years ago
#13
i have my bcg soon and im fuc**ng worried
0
not1
Badges: 15
Rep:
?
#14
Report 17 years ago
#14
i had the second of three hepatitis B jabs today (im on the accelerated course because i need it for the US january 6). hardly hurt and have no side-effects.
0
gemgems89
Badges: 15
Rep:
?
#15
Report 17 years ago
#15
(Original post by eric bischoff)
i have my bcg soon and im fuc**ng worried
It doesn't hurt. You just feel a sort of scrape. I was so worried, but it really isn't that bad.
0
LPK
Badges: 20
Rep:
?
#16
Report 17 years ago
#16
(Original post by gemgems89)
It doesn't hurt. You just feel a sort of scrape. I was so worried, but it really isn't that bad.
what about that needle before it.Is it that finger prick or something to check whether you need it
0
Jamie
Badges: 18
#17
Report 17 years ago
#17
(Original post by cathyisastar)
Hi all, new here. My son had his TB injection about a month ago, and his arm is swollen and red around the injection site. Is this normal? Not sure whether to take him to the docs.
It wont fade in weeks, it can be bad for months. And it will leave permenant scaring about the size of a 5p piece.
AS for the original poster, its the Tetanus injection that is causing the pain (its always a real *******). You sure you didnt get polio by mouth though (they used to put it on sugar cube, but may have simply dripped a salty tasting liquid onto your tongue) It works best orally!
J
0
Jamie
Badges: 18
#18
Report 17 years ago
#18
(Original post by edders)
i had the second of three hepatitis B jabs today (im on the accelerated course because i need it for the US january 6). hardly hurt and have no side-effects.
Accelerated course? what is the meaning of this!?! You can accelerate it all you like, but it wont make you any the better immune. And what are you doing in the US? HepB isn't especially prevelant there, and the only reason you would need it is if you are going to work ina high risk area
J
0
gemgems89
Badges: 15
Rep:
?
#19
Report 17 years ago
#19
(Original post by eric bischoff)
what about that needle before it.Is it that finger prick or something to check whether you need it
Ah, that's nothing!!! Didn't hurt at all! 6 tiny tiny needles. I hardly felt anything. I am the most squeemish person ever, and can't stand anything like injections, and it didn't hurt me, so that must be some help.
0
Minta
Badges: 0
Rep:
?
#20
Report 17 years ago
#20
(Original post by gemgems89)
It doesn't hurt. You just feel a sort of scrape. I was so worried, but it really isn't that bad.
I found that the bcg injection itself really hurt - it felt how i'd imagine a wasp sting feels. Having said that, my arm only ached slightly for a few minutes afterwards (mainly because everyone else was complaining that their arms hurt and so i thought i'd wack mine to see if it did too!). Other people also felt quite ill with it - temperatures and the like,but i didn't have any such reaction. When i had the tetanus booster in year 10, though, my arm really hurt for about 2 weeks afterwards, so i guess your experience depends on how your individual body responds.
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Following the government's announcement, do you think you will be awarded a fair grade this year?

Yes (266)
51.85%
No (247)
48.15%

Watched Threads

View All